# SDR REXA2019101091409

- Difficulty date: September 24, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS 409.00+18.02 AND FS 409.00+111.02.  REMOVED AND REPLACED L/H SIDE SEAT RAIL BETWEEN FS 409.00+18.02 AND FS 409.00+111.02 IAW BOMBARDIER REO #601R-53-00-055, STEPS 1 THRU 3 REPAIR ""B"" COMPLETE SEGMENT REPLACEMENT REV C DATED 2017-03-21 P/N: N126-2075.
